TV Schedule
Friday, April 25, 2014
Time Program
1:00 AM Golden Boy Live '13-'14 - J Lopez vs. M Arnaoutis - 8
3:00 AM Poker After Dark - 150 K Cash Game - Part 9 - 16
4:00 AM Car Warriors - 8
5:00 AM The Dan Patrick Show (1-hr) - 799
6:00 AM Icons of Coaching - Tommy Lasorda - 6
6:30 AM Dumbest Stuff on Wheels - 8
7:00 AM Paid Programming
7:30 AM Paid Programming
8:00 AM Paid Programming
8:30 AM Paid Programming
9:00 AM Paid Programming
9:30 AM Paid Programming
10:00 AM Paid Programming
10:30 AM Paid Programming
11:00 AM West Coast Customs - 3
12:00 PM Big 12 Showcase '13-'14 - 35
12:30 PM ACC All-Access - 34
1:00 PM ACC Women's Lacrosse '14 - Semi 1 (4/25/14)
3:00 PM ACC Women's Lacrosse '14 - Semi 2 (4/25/14)
5:00 PM Planet X Square - Kite Surf - 33
5:30 PM Planet X Square - Ion Surf - 32
6:00 PM The Dan Patrick Show (1-hr) - 800
7:00 PM IPB Special '14 - Ralph Kiner - 27
7:30 PM Pirates Pregame '14 - pres by TRIB Total Media - 28
8:00 PM Pittsburgh Pirates '14 - at STL Cardinals (4/25/14)
11:00 PM Pirates Postgame '14 - pres by Allegheny Health Net - 28
11:30 PM Inside Pirates Baseball '14 - 4
*All times listed in Eastern time zone
Follow us on Twitter
Like us on Facebook